# SDR CA090606003

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON T/O ROLL, RT N1 DROPS FROM 86 PERCENT TO 50 PERCENT. TAKEOFF ABORTED. MX INSP REVEALED FOD DAMAGES ON FAN AND COMPRESSOR. A CIRCULAR CUT WAS FOUND ON NR 4 WHEEL TIRE. IT IS SUSPECTED THAT AN FOREIGN OBJECT EMBEDDED IN THE NR 4 WHEEL TIRE RELEASED FROM IT INTO THE RT ENGINE BEING CHANGED.  FAN AND COMPRESSOR DAMAGED BY FOD.
